Follow
Giuseppe Gaeta
Giuseppe Gaeta
Dipartimento di Matematica, Università di Milano
Verified email at unimi.it
Title
Cited by
Cited by
Year
Nonlinear symmetries and nonlinear equations
G Gaeta
Springer Science & Business Media, 2012
1612012
Simple Models of Non-Linear DNA Dynamics.
G Gaeta, C Reiss, M Peyrard, T Dauxois
Rivista del Nuovo cimento 17 (4), 1-48, 1994
1531994
Symmetry and Perturbation Theory: Spt 98
A Degasperis, G Gaeta
World Scientific, 1999
1471999
Symmetry and perturbation theory in nonlinear dynamics
G Cicogna, G Gaeta
Springer Science & Business Media, 2003
1432003
Lie-point symmetries and stochastic differential equations
G Gaeta, NR Quintero
Journal of Physics A: Mathematical and General 32 (48), 8485, 1999
971999
A simple SIR model with a large set of asymptomatic infectives
G Gaeta
arXiv preprint arXiv:2003.08720, 2020
722020
On the geometry of lambda-symmetries and PDE reduction
G Gaeta, P Morando
Journal of Physics A: Mathematical and General 37 (27), 6955, 2004
702004
On a model of DNA torsion dynamics
G Gaeta
Physics Letters A 143 (4-5), 227-232, 1990
611990
Results and limitations of the soliton theory of DNA transcription
G Gaeta
Journal of Biological Physics 24 (2), 81-96, 1999
601999
Bifurcation and symmetry breaking
G Gaeta
Physics Reports 189 (1), 1-87, 1990
561990
On the relation between standard and μ-symmetries for PDEs
G Cicogna, G Gaeta, P Morando
Journal of Physics A: Mathematical and General 37 (40), 9467, 2004
552004
Composite model for DNA torsion dynamics
M Cadoni, R De Leo, G Gaeta
Physical Review E 75 (2), 021919, 2007
532007
Solitons in planar and helicoidal Yakushevich model of DNA dynamics
G Gaeta
Physics Letters A 168 (5-6), 383-390, 1992
531992
Solitons in the Yakushevich model of DNA beyond the contact approximation
G Gaeta
Physical Review E 74 (2), 021921, 2006
522006
Poincaré renormalized forms
G Gaeta
Annales de l'IHP Physique théorique 70 (6), 461-514, 1999
481999
Lie-point symmetries and stochastic differential equations: II
G Gaeta
Journal of Physics A: Mathematical and General 33 (27), 4883, 2000
412000
Size and timescale of epidemics in the SIR framework
M Cadoni, G Gaeta
Physica D: Nonlinear Phenomena 411, 132626, 2020
402020
Normal forms, symmetry and linearization of dynamical systems
D Bambusi, G Cicogna, G Gaeta, G Marmo
Journal of Physics A: Mathematical and General 31 (22), 5065, 1998
401998
Partial Lie-point symmetries of differential equations
G Cicogna, G Gaeta
Journal of Physics A: Mathematical and General 34 (3), 491, 2001
372001
Noether theorem for μ-symmetries
G Cicogna, G Gaeta
Journal of Physics A: Mathematical and Theoretical 40 (39), 11899, 2007
362007
The system can't perform the operation now. Try again later.
Articles 1–20